Vol. 7, No 3, 2001

Information
Issue: Vol. 7, No 3, 2001
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2001 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/7/3
Licenses:
Tables of Contents
# [1-8/8] Title Pages
1. New schemes for a two-dimensional inverse problem with temperature overspecification
Authors: Dehghan Mehdi
Keywords: Inverse problem; Parabolic equations; Temperature Overspecification; Two-dimensional diffusion; Alternating direction implicit finite difference schemes-modified equivalent partial differential equations
283-297 (15)
2. Stability and stabilization of nonlinear systems and Takagi-Sugeno's fuzzy models
Authors: Blanco Yann, Perruquetti Wilfrid, Borne Pierre
Keywords: Stability; Stabilization; Fuzzy model; Fuzzy regulator; LMI
221-240 (20)
3. Nonlinear analysis of flexible beams undergoing large rotations <emph>Via</emph> symbolic computations
Authors: Yuan Xiaofeng, Tada Yukio
Keywords: Differential equation; Direct integration; Symbolic computation; FEM; Geometric nonlinearity; Inertia nonlinearity; Matlab
241-252 (12)
4. Analysis of the self-similar solutions of a generalized Burger&#39;s equation with nonlinear damping
Authors: Rao Ch. Srinivasa, Sachdev P. L., Ramaswamy Mythily
Keywords: Burger&#39;s equations; Initial value problem; Generalized burger&#39;s equation; Self-similar solutions
253-282 (30)
5. Stability and stabilization of nonlinear systems and Takagi-Sugeno's fuzzy models
Authors: Yann Blanco, Wilfrid Perruquetti, Pierre Borne
Keywords: Stability; Stabilization; Fuzzy model; Fuzzy regulator; LMI.
221-240 (20)
6. New schemes for a two-dimensional inverse problem with temperature overspecification
Authors: Mehdi Dehghan
Keywords: Inverse problem; Parabolic equations; Temperature Overspecification; Two-dimensional diffusion; Alternating direction implicit finite difference schemes-modified equivalent partial differential equations.
283-297 (15)
7. Analysis of the self-similar solutions of a generalized Burger's equation with nonlinear damping
Authors: Ch. Srinivasa Rao, P. L. Sachdev, Mythily Ramaswamy
253-282 (30)
8. Nonlinear analysis of flexible beams undergoing large rotations Via symbolic computations
Authors: Xiaofeng Yuan, Yukio Tada
Keywords: Differential equation; Direct integration; Symbolic computation; FEM; Geometric nonlinearity; Inertia nonlinearity; Matlab.
241-252 (12)